What causes tingling in feet, fingers and nose with bump on hand?

default
Posted on Fri, 10 Jun 2016 in Skin Hair and Nails
Question: tingling bottom of feet, fingers, nose. at the same time I noticed this eruption on my hand. a week ago I had a viral sinus infection
doctor
Answered by Dr. Rahul Kumar 26 minutes later
Brief Answer:
Bacterial infection

Detailed Answer:
Hello
Thanks for the query and photograph
It is looking like folliculitis a bacterial infection.
Feeling of tingling might not be associated with this.
You need a course of antibiotics.
Oral amoxicillin 500 mg twice a day and topical ointment mupirocine to be applied twice daily for 5 days should help you.
For tingling take tablet methylcobalamine 1500 mcg daily for 3 months.
You might need to meet a doctor to get a prescription.
Let me know if you have any other doubts.
Thank you.

Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6300 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Folliculitis

doctor1 MD

Hi doctor, I ve got a folliculitis (baltod) on my left knee due to which the entire lower potion of my leg is swollen including my left foot ive...

doctor1 MD

I have folliculitis and have Ben on doxycline so not helping, And now the bottoms of my feet in swollen and bruised The doc took no test And this...

doctor1 MD

Hi..I m 24 year old female..I had been suffering from numerous boils/folliculitis that used to emerge on the surface of my skin..especially the leg...

doctor1 MD

I have red inflamed spots all over my legs in almost every hair follicle. I have been told it is folliculitis but the ointment the Dr has given me...

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

doctor1 MD

Hey doctor, About an hour ago I was using some clear sticky tape to tape up some posters and after I had finished I went to pick my nose but I am...

Get personalised answers from verified doctor in minutes across 80+ specialties

171 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2